# SDR AU970482

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Worn
- Location: Power Lever
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CONTROL LINKAGES FAULTY - THE FOLLOWING DEFECTS WERE FOUND:- 1. THROTTLE CONTROL LINKAGE SEVERELY WORN 2. THROTTLE ROD END SEPARATED FROM CAGE 3. NYLEX NUT USED ON THROTTLE CROSS SHAFT 4. NYLEX NUT ON MIXTURE CONTROL NOT IN SAFETY 5. MIXTURE CONTROL ROD END SLIGHTLY WORN. PROPELLER CONTROL ROD END FAILED 7. RH ENGINE THROTTLE AND MIXTURE CONTROLS USING NYLEX NUTS FOUND DURING INSPECTION FOR PROPELLER STRIKE - UNAPPROVED PART -
